# SDR SWAA2022070124034

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 73,815 hours, 43,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD CEILING PANEL 120 YAC CRACK ON THE CURVATURE / [01] REMOVED AND REPLACED 120 YAC FWD CARGO BIN PANEL PER AMM 25-52-09
